# SDR FDEA201005241637

- Difficulty date: May 24, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630174
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FOREFLAP OTBD END L/E PREVIOUS REPAIR, GOUGED.  REMOVED PREVIOUS REPAIR ON RT INBD FOREFLAP OTBD END IAW SRM 51-30-2 FABRICATED NEW REPAIR  IAW SRM 57-50-4, FIG 1, REV 102.  INSTALLED NEW REPAIR  IAW SRM 51-30-2.
